Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differential inequalities


Author: Raymond M. Redheffer
Journal: Bull. Amer. Math. Soc. 69 (1963), 239-242
MathSciNet review: 0143858
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Louis Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure Appl. Math. 6 (1953), 167–177. MR 0055544
  • 2. Raymond M. Redheffer, Bemerkungen über Monotonie und Fehlerabschätzung bei nichtlinearen partiellen Differentialgleichungen, Arch. Rational Mech. Anal. 10 (1962), 427–457 (German). MR 0147793
  • 3. Seturo Simoda and Mitio Nagumo, Sur la solution bornée de l’équation aux dérivées partielles du type elliptique, Proc. Japan Acad. 27 (1951), 334–339 (French). MR 0045922


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10932-5